# SDR SWAA2020061091054

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 52,314 hours, 31,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF LEFT WING INOP.  RELAMPED EMERGENCY LIGHT AFT OF LEFT WING IAW MM 33-51-04. OPS CHECK GOOD.
